Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Why did my ds flu shot turn like this?

my ds is 9 yrs. old we all went in for a flu shot we all got it on the side of our arms but his got like a huge bump like the medicine did not spread we tried massaging it but no luck...hmm? I don't know what it could b I have to wait til Mon. to call we got r shots on Fri.
Thanks Ladies!!!

Answer Question
 
Anonymous

Asked by Anonymous at 2:26 AM on Nov. 28, 2010 in Tweens (9-12)

Answers (5)
  • It could just be a mild reaction to the injection itself. I would put some warm compresses on it.
    m-avi

    Answer by m-avi at 2:29 AM on Nov. 28, 2010

  • Yes our arms all hurt for a couple of days after ours and my daughters arm was kind of hard like that too. Hot compresses worked some and some Advil.
    Momforhealth

    Answer by Momforhealth at 2:31 AM on Nov. 28, 2010

  • I'm sure it's fine, just reaction to the shot. It'll probably be gone by Monday.
    Kathy675

    Answer by Kathy675 at 2:39 AM on Nov. 28, 2010

  • my arm hurt for 2 days, i couldn't sleep on that side either..
    JazzyJes

    Answer by JazzyJes at 6:25 PM on Nov. 28, 2010

  • my arm still hurts from the nurse giving me the shot and I moved and the needle came out. SHe tried to act like it was my fault. It still hurts one year later. I never went back to rite aid to get another flu shot. What a letdown....
    Anonymous

    Answer by Anonymous at 12:47 PM on Dec. 1, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.